Chloraseptic Sore Throat Suspension Liquid, 4 Hour Relief, Grape - 4oz

Chloraseptic Sore Throat Suspension Liquid, 4 Hour Relief, Grape  - 4oz
  • S3 image

Chloraseptic Sore Throat Suspension Liquid, 4 Hour Relief, Grape - 4oz

  • SKU: 082622
  • UPC: 37811269370
  • Size: 4 Ounces
  • Manufacturer: PRESTIGE

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Shake well before using. Take every 4 hours, while symptoms persist. Do not take more than 5 doses in 24 hours, or as directed by a doctor. Follow proper dosing. Children Under 3 Years: As a doctor. Children 3 to Under 4 Years: 1 teaspoonful. Children 4 to Under 6 Years: 1-1/2 teaspoonful. Children 6 to Under 9 Years: 2 teaspoonfuls. Children 9 to Under 11 Years: 2 to 2-1/2 teaspoonfuls. Children 11 to Under 12 Years: 2 to 3 teaspoonfuls. Wash dosage cup after each use. Read all product information before using. Keep this box for important information. Check expiration date before using.

Active Ingredient (in each 5 ml = 1 teaspoon): Acetaminophen USP (160 mg). Inactive Ingredients: Citric Acid, D&C Red No. 33, FD&C Blue No. 1, Flavor, Glycerin, High Fructose Corn Syrup, Methylparaben, Microcrystalline Cellulose, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Xanthan Gum.

Alcohol Warning: If you consume 3 or more alcoholic drinks daily, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore Throat Warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea and vomiting may be serious. Ask doctor promptly. Do not use more than 2 days or give to children under 3 years of age unless directed by a doctor. do not use for pain for more than 5 days unless directed by a doctor; for fever for more than 3 days unless directed by a doctor; with other products containing acetaminophen. When using this product do not use more than directed. Stop use and ask a doctor if pain or fever persists or worsens; new symptoms occur; redness or swelling occurs. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medial attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if seal imprinted with Chloraseptic around bottle cap and neck is broken or missing.